# SDR ASAA2023010341384

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,832 hours, 10,653 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9295
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 53,187 hours, 17,117 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENG HIGH STAGE REGULATOR INOP. GROUNDED - YES. REPLACED #1 ENG HIGH STAGE REGULATOR , OPS LEAK CHECK OK. REF B737-900 AMM 36-11-07-400-801.
